Top
20
Doctor insights on: My Skin Gets Really Red When I Wash It Is This Normal

Share
1

1
My skin gets really red when I wash it. Is this normal?

My skin gets really red when I wash it. Is this normal?

Yes: Many people have prominent blood vessels in their skin. When they wash, the heat and friction cause these blood vessels to dilate, turning the skin red. Some people develop a pink-red itchy rash if they rub their skin vigorously or use hot water. This can be uncomfortable and is often treated with anti-histamines. ...Read more

See 1 more doctor answer

Washing (Definition)

As soon as possible after being exposed to poison oak or poison ivy, washing the skin and clothes well can help reduce exposure to the offending oil and the ...Read more


2

2
Can daily cold showers help reduce skin redness over time?

Can daily cold showers help reduce skin redness over time?

If the redness: if related to overly dry skin associated with excessively hot water in showers than it might help. The real question is what is the underlying cause of the skin redness. ...Read more

4

4
Burning sensation in buttocks on both sides for 4 months . No redness , skin looks completely normal. It increases and decreases but doesn't go away?

Change underclothes: You may try a different type of underwear, different fabric and different style. When you launder the underwear, give extra rinse to ensure that there is no soap residue. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. Get HPV vaccine ...Read more

6

6
14 days ago had MRI w. dye (gadavist) and still have skin reaction (redness, swealling, burning) 5cm around injection site. Normal? Any tests I need?

14 days ago had MRI w. dye (gadavist) and still have skin reaction (redness, swealling, burning) 5cm around injection site. Normal? Any tests I need?

Not normal: You shouldn't have this type of reaction to an uneventful injection for even 1 day. You may have cellulitis, and you may need treatment. See your doctor ASAP. ...Read more

7

7
All of a sudden all over my face pimples start to grow with redness and getting severe, why and what's the remedy?I wash with fresh skin months back :'(

All of a sudden all over my face pimples start to grow with redness and getting severe, why and what's the remedy?I wash with fresh skin months back :'(

Manage it: I'm going to assume this is acne and not folliculitis involving your beard. Don't ask "why". Acne is a chronic, non-hygiene-related, non-lifestyle-related disease that cannot be cured but can be managed until it remits on its own. If topical benzoyl peroxide has not cleared you in two weeks, get with your personal physician. Best wishes. ...Read more

See 1 more doctor answer
10

10
Skin behind knee feels like I have a small burn. But the skin is normal with no rash or redness or swelling. I don't have pain just a rash feeling. ?

Skin behind knee feels like I have a small burn. But the skin is normal with no rash or redness or swelling. I don't have pain just a rash feeling. ?

Nerve endings: It appears that you have irritable nerve endings in the superficial nerves behind the knee. As long as there are no other symptoms of redness,tenderness,swelling or distended veins,there appears to be no serious problem. ...Read more

11

11
My scalp is itching so bad it is uncomfortable and kinda of painful i don not have any flaking redness or head lice could this be normal or a more s?

My scalp is itching so bad it is uncomfortable and kinda of painful i don not have any flaking redness or head lice could this be normal or a more s?

Please see: Please see your dermatologist for evaluation and to discuss treatment options. You could still have seborrheic dermatitis. Or something else. You may need a biopsy or blood tests done also. ...Read more

13

13
Carpet burn sensation on thigh, sensitive to sheets or clothing, no redness or swelling, skin looks normal, area is about 6 inches above knee ?

Carpet burn sensation on thigh, sensitive to sheets or clothing, no redness or swelling, skin looks normal, area is about 6 inches above knee ?

Tough one!: How long have you had this feeling? Do you have any back problems? Have you injured the area? Do you have diabetes or other medical problems? Also, early symptoms of shingles (herpes zoster) can cause a feeling of hypersenistivity before the rash breaks out. If your problem continues, see a doc. ...Read more

See 1 more doctor answer
14

14
I have redness all over my face. At night I use a benzoyl peroxide cleanser& acne lighteners. I don't know if I have normal or oily skin?

I have redness all over my face. At night I use a benzoyl peroxide cleanser& acne lighteners. I don't know if I have normal or oily skin?

Doctor can evaluate: If a rash on the face is only where the acne medications and cleansers are being used, it could be a reaction to the acne items. If there are also no other ill symptoms at all, a person might stop the acne items and wait 2-3 days before seeing her primary care doctor or her dermatologist. If there are other symptoms going on, or if symptoms are worrisome, her primary care doctor can evaluate now. ...Read more

16

16
Hives from penicillin allergy started 7days ago. The doctor prescribed benadryl+hydrocortisol 4days ago. The skin isno more stiff but redness has spread. Normal?

Hives from penicillin allergy started 7days ago. The doctor prescribed benadryl+hydrocortisol 4days ago. The skin isno more stiff but redness has spread. Normal?

Penicillin Allergy: Penicillin allergy often abates as soon as the medication is stopped and treatment applied when indicated. The skin lesions often prevail for a while, but usually they disappear after a week or two baring any sequela that could have arisen from scratching, scarring etc. ...Read more

See 1 more doctor answer
17

17
Got a male yeast infection, prescribed flucanzole and nystatin cream. it's been 4 days and there still redness around head and test. area. normal?

Got a male yeast infection, prescribed flucanzole and nystatin cream. it's been 4 days and there still redness around head and test. area. normal?

Probably: Really would need to see this to be sure, but it may take a while for the inflammatory reaction to the yeast infection to dissipate. Give it a few more days and if it fails to get better go back and see your doctor. Something else may be going on. ...Read more